Generalized uniformly line vulnerable digraphs

Peter Horák

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 4, page 407-411
  • ISSN: 0528-2195

How to cite


Horák, Peter. "Generalized uniformly line vulnerable digraphs." Časopis pro pěstování matematiky 107.4 (1982): 407-411. <>.

author = {Horák, Peter},
journal = {Časopis pro pěstování matematiky},
keywords = {weakly connected; unilaterally connected; strongly connected},
language = {eng},
number = {4},
pages = {407-411},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Generalized uniformly line vulnerable digraphs},
url = {},
volume = {107},
year = {1982},

AU - Horák, Peter
TI - Generalized uniformly line vulnerable digraphs
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 4
SP - 407
EP - 411
LA - eng
KW - weakly connected; unilaterally connected; strongly connected
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.